# SDR SIMA952921

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3037603
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4365 - AIR TURN-BACK.  NR 2 ENGINE TORQUE SURGED PLUS AND MINUS 10 PERCENT.  REMOVED AND INSPECTED T1.8 SENSOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
